MAUDE Adverse Event Report: MEDIVATORS INC. DSD EDGE ENDOSCOPE REPROCESSING SYSTEM

MEDIVATORS INC. DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Model Number DSD EDGE 120V
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported a water leak in the room with their two dsd edge endoscope reprocessing systems.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect both dsd edge endoscope reprocessing systems and found the units to be operating properly; the technician was unable to duplicate the reported leak.No repairs were required and the units were returned to service.It was noted the leak was cleaned up prior to the technician's arrival.The leak may have been attributed to the user facility's water supply or plumbing.Multiple attempts have been made to contact the user facility to obtain additional information regarding the reported event; however, no response has been received.No additional issues have been reported.

Brand Name
DSD EDGE ENDOSCOPE REPROCESSING SYSTEM
Common Device Name
ENDOSCOPE REPROCESSING SYSTEM
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22345834
Report Number2150060-2025-00020
Device Sequence Number14645512
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public(01)00677964046674(11)161118
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDSD EDGE 120V
Device Catalogue NumberDSD3008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown